Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes white mucus like discharge from the vagina in women and how is it prevented ?

Ok so I m 14 and i have a white mucus like thing coming out of my virgina. It has been this way since my last period April 19 that only lasted one day! (Period did) Anyway It makes my underwear wet. I don t understand it! At school today it leaked out and made a really gross white color! I have never had sex! I don t think its dicharge? But i could be wrong. But when i pee it drips out like a heavy duty period! Its so weird! Someone Please Help Me!
Asked On : Tue, 3 May 2011
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,you might be having local infection or infection in urinary tract.Please visit a doctor and get your self examined and along with it he may advised urine test.This will be fine after course of medicines.Do not worry,but do not forget to your doctor and get treated.In mean time drink plenty of fluids,talk light diet.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor